AIMS Mathematics, 2017, 2(4): 635-646. doi: 10.3934/Math.2017.4.635

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

The Jordan decomposition of bounded variation functions valued in vector spaces

Facultad de Ciencias Físico Matemáticas, Benemérita Universidad Autónoma de Puebla, Puebla, Mexico

In this paper we show the Jordan decomposition for bounded variation functions withvalues in Riesz spaces. Through an equivalence relation, we prove that this decomposition is satisfiedfor functions valued in Hilbert spaces. This result is a generalization of the real case. Moreover, weprove that, in general, the Jordan decomposition is not satisfied for vector-valued functions.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved